高维空间上扰动型Feigenbaum泛函方程的C1
The C1 Solution of Perturbation Feigenbaum Functional Equation on High-Dimensional Space

作者: 李 华 , 林日新 , 冷 薇 , 王 静 , 成嘉玲 , 张纾语 :岭南师范学院数学与计算科学学院,湛江;

关键词: Feigenbaum泛函方程Schauder不动点定理Banach不动点定理扰动存在性唯一性稳定性Feigenbaum Functional Equation Schauder Fixed Point Theorem Banach Fixed Point Theorem PerturbationExistence Uniqueness Stability

摘要:
本文利用矩阵分析的相关理论及Schauder不动点定理、Banach不动点定理及自同胚的相关性质研究了高维空间上扰动型Feigenbaum泛函方程的连续可微解的存在性、唯一性及稳定性。

Abstract: In this paper, by using the related theory of matrix analysis, Schauder fixed point theorem and Banach fixed point theorem, also the related properties of the homeomorphism, the existence, uniqueness and stability of the continuously differentiable solution of perturbation Feigenbaum functional equation on high-dimensional space are researched.

文章引用: 李 华 , 林日新 , 冷 薇 , 王 静 , 成嘉玲 , 张纾语 (2014) 高维空间上扰动型Feigenbaum泛函方程的C1解。 理论数学, 4, 233-240. doi: 10.12677/PM.2014.46034

参考文献

[1] Lanford, O.E. (1987) A computer assisted proof of the Feigenbaum conjectures. Bulletin of the American Mathematical Society, 6, 427-434.

[2] Eokmann, J.-P. and Wittwer, P. (1987) A computer assisted proof of the Feigenbaum conjectures. Journal of Statistical Physics, 46, 455-477.

[3] Epstein, H. (1986) New proofs of the existence of the Feigenbaum function. Communications in Mathematical Physics, 106, 395-426.

[4] Thompson, C.J. and McGuire, J.B. (1982) Asymptotic and essentially singular solution of the Feigenbaum equation. Journal of Statistical Physics, 27, 183-200.

[5] Mestel, B.D., Osbaldestin, A.H. and Tstgvintsev, A.V. (2002) Continued fractions and solutions of the Feigenbaum- Cvitanovie equation. C R Acad Sci Paris, 334, 683-688.

[6] McCarthy, P.J. (1983) The general exact bijective continuous solution of Feigenbaum’s functional equation. Communications in Mathematical Physics, 91, 431-443.

[7] Zhang, J.Z. and Yang, L. (1983) Discussion on iterative roots of continuous and piecewise monotone functions. Acta mathematica Sinica, Chinese, 26, 398-412.

[8] Lin, X.M., Huang, S.M. and Huang, H.M. (2011) On the C1 solution of the Feigenbaum type functional equation. Journal of Zhanjiang Normal College, 3.

[9] Zhang, W.N. (1987) Discussion on the iterated equation . Chinese Science Bulletin, 32, 1441-1451.

[10] Zhang, W.N. (1988) Stability of the solution of the iterated equation . Acta Mathematica Sinica, 18, 421-424.

[11] Zhang, W.N. (1998) Discussion on the differentiable solutions of the iterated equation . Nonlinear Analysis: Theory, Methods and Applications, 15, 387-398.

[12] Zhang, W.N. (2000) Solutions of equivariance for a polynomial-like iterated equation. Proceedings of the Royal Society of Edinburgh, Section A, 130, 1153-1163.

[13] Li, X.P. (2004) A class of iterative equation on a Banach space. Journal of Sichuan University (N. SCI. E.), 41, 505-510.

分享
Top